Differential and Integral Equations

Nontrivial solutions of mountain pass type of quasilinear equations with slowly growing principal parts

Vy Khoi Le

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 15, Number 7 (2002), 839-862.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060801

Mathematical Reviews number (MathSciNet)
MR1895569

Zentralblatt MATH identifier
1034.35056

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J60: Nonlinear elliptic equations 47J30: Variational methods [See also 58Exx] 49J40: Variational methods including variational inequalities [See also 47J20] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Le, Vy Khoi. Nontrivial solutions of mountain pass type of quasilinear equations with slowly growing principal parts. Differential Integral Equations 15 (2002), no. 7, 839--862. https://projecteuclid.org/euclid.die/1356060801


Export citation